My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

Can Flagyl cause yeast infections?

I am 32 weeks pregnant, and 3wks ago, I was dxd with BV and given Flagyl by mouth for 1wk. For the last 3days, I've experienced burning, swelling, itching and pain around the vagina and noticed severe increase in clumpy, odorless discharge. Its painful to urinate, wipe or clean the area. I am trying to keep it dry and clean. Clothes hurt, but I can't run around naked. I have a dr appt with my midwife Tuesday, but I still have to make it until then. Is there anything I can do now to ease this?
 

Answers from Contributors (1)

6 Answers
26 Helpful Votes
A.
any antibiotic can potentially cause a yeast infection.. you might want to phone your doctor to see what he/she suggests for the itching-pain-burning. there are quite a few over the counter creams for external use but because of being pregnant you should check with your OB before using them. hope this helps

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.